# SDR SWAA2018081324197

- Difficulty date: July 25, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK CORRODED BETWEEN BS 787 TO BS 827+14, RBL 13.8.  REPAIRED FLOOR TRACK IAW SRM AND DWG.
